Bayesian analysis of multivariate mixed models for a prospective cohort study using skew-elliptical distributions
Article first published online: 23 APR 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 55, Issue 4, pages 495–508, July 2013
How to Cite
Kazemi, I., Mahdiyeh, Z., Mansourian, M. and Park, J. J. (2013), Bayesian analysis of multivariate mixed models for a prospective cohort study using skew-elliptical distributions. Biom. J., 55: 495–508. doi: 10.1002/bimj.201100208
- Issue published online: 3 JUL 2013
- Article first published online: 23 APR 2013
- Manuscript Accepted: 14 JAN 2013
- Manuscript Revised: 9 JAN 2013
- Manuscript Received: 7 OCT 2011
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials are peer reviewed and may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.